Mathematische Zeitschrift

, Volume 208, Issue 1, pp 363–373 | Cite as

Removable singularities of solutions to elliptic Monge-Ampère equations

  • Ralf Beyerstedt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Bg] Berg, P.W.: On Univalent Mappings by Solutions of Linear Elliptic Partial Differential Equations. Trans. Am. Math. Soc.84, 310–318 (1957)MATHCrossRefGoogle Scholar
  2. [Bs] Bers, L.: Isolated Singularities of Minimal Surfaces. Ann. Math., II. Ser.53, 364–386 (1951)MathSciNetCrossRefGoogle Scholar
  3. [Bt] Beyerstedt, R.: Ein Hebbarkeitssatz für isolierte Singularitäten Monge-Ampèrescher Differentialgleichungen. Doctoral thesis, Göttingen 1990Google Scholar
  4. [CH] Courant, R., Hilbert, D.: Methoden der mathematischen Physik II. Berlin Heidelberg New York: Springer 1968MATHGoogle Scholar
  5. [DS] De Giorgi, E., Stampacchia, G.: Sulle singolarità eliminabili delle ipersuperficie minimali. Atti Accad. Naz. Lincei, VIII Ser., Rend., Cl. Sci. Fis. Mat. Nat.38, 352–357 (1965)MATHGoogle Scholar
  6. [Fi] Finn, R.: Isolated Singularities of Solutions of Nonlinear Partial Differential Equations. Trans. Am. Math. Soc.75, 385–404 (1953)MATHCrossRefMathSciNetGoogle Scholar
  7. [FS] Finn, R., Serrin, J.: On the Hölder Continuity of Quasi conformal and Elliptic Mappings. Trans. Am. Math. Soc.89, 1–15 (1958)MATHCrossRefMathSciNetGoogle Scholar
  8. [Gi] Giraud, G.: Équations de type elliptique. Ann. Sci. Éc. Norm. Supér.47, 197–266 (1930)MathSciNetGoogle Scholar
  9. [GS] Gilbarg, D., Serrin, J.: On Isolated Singularities of Solutions of Second Order Elliptic Differential Equations. J. Anal. Math.4, 309–340 (1956)MATHMathSciNetGoogle Scholar
  10. [He1] Heinz, E.: Über gewisse elliptische Systeme von Differentialgleichungen zweiter Ordnung mit Anwendung auf die Monge-Ampèresche Gleichung. Math. Ann.131, 411–428 (1956)MATHCrossRefMathSciNetGoogle Scholar
  11. [He2] Heinz, E.: Über die Differentialungleichung 0<α≦rt−s 2≦β<∞. Math. Z.72, 107–126 (1959)MATHCrossRefMathSciNetGoogle Scholar
  12. [He3] Heinz, E.: Über das Nichtverschwinden der Funktionaldeterminante bei einer Klasse eineindeutiger Abbildungen. Math. Z.105, 87–89 (1968)MATHCrossRefMathSciNetGoogle Scholar
  13. [He4] Heinz, E.: Zur Abschätzung der Funktionaldeterminante bei einer Klasse topologischer Abbildungen. Nachr. Akad. Wiss. Gött., II. Math.-Phys. K1., Nr.9, 183–197 (1968)MathSciNetGoogle Scholar
  14. [Ho] Hopf, E.: Über den funktionalen insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung. Math. Z.34, 194–233 (1932)CrossRefMathSciNetGoogle Scholar
  15. [HW] Hartman, P., Wintner, A.: On the Local Behaviour of Solutions of Nonparabolic Partial Differential Equations. Am. J. Math.75, 449–476 (1953)MATHCrossRefMathSciNetGoogle Scholar
  16. [Jö] Jörgens, K.: Harmonische Abbildungen und die Differentialgleichungrt−s 2=1. Math. Ann.129, 330–344 (1955)MATHCrossRefMathSciNetGoogle Scholar
  17. [Le] Lewy, H.: On the Non-Vanishing of the Jacobian in Certain One-to-One Mappings. Bull. Am. Math. Soc.42, 689–692 (1936)MATHCrossRefMathSciNetGoogle Scholar
  18. [Mo] Morrey, C.B., Jr.: On the Solutions of Quasilinear Elliptic Partial Differential Equations. Trans. Am. Math. Soc.43, 126–166 (1938)MATHCrossRefMathSciNetGoogle Scholar
  19. [Ni] Nirenberg, L.: On Nonlinear Elliptic Partial Differential, Equations and Hölder Continuity. commun. Pure Appl. Math.VI, 103–156 (1953)MathSciNetGoogle Scholar
  20. [Nt] Nitsche, J.C.C.: Über ein verallgemeinertes Dirichletsches Problem für die Minimalflächengleichung und hebbare Unstetigkeiten ihrer Lösungen. Math. Ann.158, 203–214 (1965)MATHCrossRefMathSciNetGoogle Scholar
  21. [Os] Osserman, R.: On Bers' Theorem on Isolated Singularities. Indiana Univ. Math. J.23, 337–342 (1973)MATHCrossRefMathSciNetGoogle Scholar
  22. [Se1] Serrin, J.: Removable Singularities of Solutions of Elliptic Equations. Arch. Ration. Mech. Anal.17, 67–78 (1964)MATHCrossRefMathSciNetGoogle Scholar
  23. [Se2] Serrin, J.: Removable Singularities of Solutions of Elliptic Equations II. Arch. Ration. Mech. Anal.20, 163–169 (1965)MATHCrossRefMathSciNetGoogle Scholar
  24. [Ve] Vekua, I.N.: Generalized Analytic Functions. Oxford London New York Paris: Pergamon 1962MATHGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Ralf Beyerstedt
    • 1
  1. 1.Institut für MathematikRWTH AachenAachenFederal Republic of Germany

Personalised recommendations